# SDR FDEA201411043481

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1186-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 20L FROM BS 1186 TO 1460 WITH CORROSION ON TOP OF SCRIBE LINE RUNNING UNDER LAP SEAM FROM BS 1280 TO 1460 REQUIRING ADDITIONAL STRIPPING FROM BS 1180 TO BS1460.  SDR 14-3481 WAS GEN IN ERROR.  DUPLICATE WRITE UP.  PLS SEE SDR 14-2671.  COMPLIED WITH EA F-5330-T0309329 DATED 10/08/2014.  TITLE FUSELAGE PLATES & SKIN CORROSION REPAIR & SCRIBE LINE LRTS AT LAP JOINT STATION 1180 TO 1460 STRINGER 20L.
